# SDR AALA20110616TUL06

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON FORWARD LOWER CORNER OF AFT LAVATORY SERVICE PAN IS SEPARATED FROM TITANIUM HOURGLASS.  INSTALLED INTERNAL TITANIUM REPAIR DOUBLER AT THE AFT LAVATORY PAN CUT OUT AREA PER SRM 53-04-00 FIGURE 38 AND EA MD80-53-017519.
